# SDR 95ZZZX5245

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91UC
- Make and model: Cndair CL6001A11
- Aircraft serial: 1051
- Engine: Lyc ALF502*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Solenoid
- Part number: 230317502
- Condition: Faulty
- Location: Fuel Sov
- Part time: 1,445 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN OVERSPEED SHUT-DOWN CHECK ON THE RIGHT ENGINE, THE ENGINE FAILED TO SHUT DOWN WHEN THE OVERSPEED TEST SWITCH WAS THROWN.  UPON INITIAL INVESTIGATION, FOUND THE RIGHT ENGINE OVERSPEED ANNUNCIATOR WAS ON, BUT WOULD NOT RESET UNTIL THE SHUT-OFF VALVE WAS TAPPED.  THE SHUT-OFF VALVE WAS REPLACED, BUT DID NOT CURE THE ORIGINAL PROBLEM.  (THAT WAS TRACED TO THE CONTROLLER).
